I went and saw my doctor on Friday cause my Celexa wasn't working for me so he put me on Wellbutrin SR to coincide with the Celexa. I know that i have only been on the Wellbutrin SR for very long, but i've all ready been noticing a side effect and i don't like it. Since friday when i started the new med i have been very fatigued during the day and having to force myself to stay awake, then when i go to bed at night i have the worst time falling asleep...When i do get to sleep i only sleep for about 2-3 hours then i'm up for the rest of the night. The next day i'm so tired i can barely handle it. I've talked to my doc about it and he said that i should level out in about 2 wks...i'm also on a sleeping pill and that's not even helping me very much! Just wondering if anyone had any suggestions that i may try! Thank you for reading my post!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...